About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 825293, 6 pages
http://dx.doi.org/10.1155/2013/825293
Research Article

Ulam-Hyers Stability Results for Fixed Point Problems via - -Contractive Mapping in ( )-Metric Space

1Department of Mathematics, Babeş-Bolyai University, Kogălniceanu Street No. 1, 400084 Cluj-Napoca, Romania
2Department of Mathematics, Atilim University, İncek, 06836 Ankara, Turkey

Received 17 May 2013; Accepted 28 July 2013

Academic Editor: Janusz Brzdek

Copyright © 2013 Monica-Felicia Bota et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Samet, C. Vetro, and P. Vetro, “Fixed point theorems for α-ψ-contractive type mappings,” Nonlinear Analysis. Theory, Methods & Applications, vol. 75, no. 4, pp. 2154–2165, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  2. S. Czerwik, “Nonlinear set-valued contraction mappings in b-metric spaces,” Atti del Seminario Matematico e Fisico dell'Università di Modena, vol. 46, no. 2, pp. 263–276, 1998. View at MathSciNet
  3. S. Czerwik, “Contraction mappings in b-metric spaces,” Acta Mathematica et Informatica Universitatis Ostraviensis, vol. 1, pp. 5–11, 1993. View at MathSciNet
  4. N. Bourbaki, Topologie Générale, Herman, Paris, France, 1974.
  5. I. A. Bakhtin, “The contraction mapping principle in quasimetric spaces,” Functional Analysis, vol. 30, pp. 26–37, 1989.
  6. J. Heinonen, Lectures on Analysis on Metric Spaces, Springer, New York, NY, USA, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  7. M. Boriceanu, A. Petruşel, and I. A. Rus, “Fixed point theorems for some multivalued generalized contractions in b-metric spaces,” International Journal of Mathematics and Statistics, vol. 6, no. 10, pp. 65–76, 2010. View at MathSciNet
  8. M. Boriceanu, “Strict fixed point theorems for multivalued operators in b-metric spaces,” International Journal of Modern Mathematics, vol. 4, no. 3, pp. 285–301, 2009. View at MathSciNet
  9. M. Boriceanu, “Fixed point theory for multivalued generalized contraction on a set with two b-metrics,” Mathematica, vol. 54, no. 3, pp. 3–14, 2009. View at MathSciNet
  10. M. Bota, Dynamical Aspects in the Theory of Multivalued Operators, Cluj University Press, 2010.
  11. H. Aydi, M.-F. Bota, E. Karapınar, and S. Mitrović, “A fixed point theorem for set-valued quasi-contractions in b-metric spaces,” Fixed Point Theory and Applications, vol. 2012, article 88, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  12. H. Aydi, M.-F. Bota, E. Karapinar, and S. Moradi, “A common fixed point for weak ϕ-contractions on b-metric spaces,” Fixed Point Theory, vol. 13, no. 2, pp. 337–346, 2012. View at MathSciNet
  13. S. M. Ulam, Problems in Modern Mathematics, John Wiley & Sons, New York, NY, USA, 1964. View at MathSciNet
  14. D. H. Hyers, “On the stability of the linear functional equation,” Proceedings of the National Academy of Sciences of the United States of America, vol. 27, pp. 222–224, 1941. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. M. F. Bota-Boriceanu and A. Petruşel, “Ulam-Hyers stability for operatorial equations,” Analele Stiintifice ale Universitatii, vol. 57, no. 1, pp. 65–74, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. V. L. Lazăr, “Ulam-Hyers stability for partial differential inclusions,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 21, pp. 1–19, 2012. View at MathSciNet
  17. I. A. Rus, “The theory of a metrical fixed point theoremml: theoretical and applicative relevances,” Fixed Point Theory, vol. 9, no. 2, pp. 541–559, 2008. View at MathSciNet
  18. I. A. Rus, “Remarks on Ulam stability of the operatorial equations,” Fixed Point Theory, vol. 10, no. 2, pp. 305–320, 2009. View at Zentralblatt MATH · View at MathSciNet
  19. F. A. Tişe and I. C. Tişe, “Ulam-Hyers-Rassias stability for set integral equations,” Fixed Point Theory, vol. 13, no. 2, pp. 659–667, 2012. View at MathSciNet
  20. J. Brzdęk, J. Chudziak, and Z. Páles, “A fixed point approach to stability of functional equations,” Nonlinear Analysis. Theory, Methods & Applications, vol. 74, no. 17, pp. 6728–6732, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. J. Brzdęk and K. Ciepliński, “A fixed point approach to the stability of functional equations in non-Archimedean metric spaces,” Nonlinear Analysis. Theory, Methods & Applications, vol. 74, no. 18, pp. 6861–6867, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. J. Brzdęk and K. Ciepliński, “A fixed point theorem and the Hyers-Ulam stability in non-Archimedean spaces,” Journal of Mathematical Analysis and Applications, vol. 400, no. 1, pp. 68–75, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  23. L. Cadariu, L. Gavruta, and P. Gavruta, “Fixed points and generalized Hyers-Ulam stability,” Abstract and Applied Analysis, vol. 2012, Article ID 712743, 10 pages, 2012. View at Publisher · View at Google Scholar
  24. V. Berinde, “Generalized contractions in quasimetric spaces,” in Seminar on Fixed Point Theory, vol. 93 of Preprint 3, pp. 3–9, Babeş-Bolyai University, Cluj-Napoca, Romania, 1993. View at Zentralblatt MATH · View at MathSciNet
  25. I. A. Rus, Generalized Contractions and Applications, Cluj University Press, Cluj-Napoca, Romania, 2001. View at MathSciNet
  26. V. Berinde, Contractii Generalizate şi Aplicatii, vol. 2, Editura Cub Press, Baia Mare, Romania, 1997. View at MathSciNet
  27. V. Berinde, “Sequences of operators and fixed points in quasimetric spaces,” Mathematica, vol. 41, no. 4, pp. 23–27, 1996. View at Zentralblatt MATH · View at MathSciNet
  28. N. Hussain, Z. Kadelburg, S. Radenović, and F. Al-Solamy, “Comparison functions and fixed point results in partial metric spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 605781, 15 pages, 2012. View at Zentralblatt MATH · View at MathSciNet
  29. T. P. Petru, A. Petruşel, and J.-C. Yao, “Ulam-Hyers stability for operatorial equations and inclusions via nonself operators,” Taiwanese Journal of Mathematics, vol. 15, no. 5, pp. 2195–2212, 2011. View at Zentralblatt MATH · View at MathSciNet